What does Ala hist do?
This combination medication is used to temporarily relieve symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.
Can you take Tylenol with Alahist?
Alahist DM (dexbrompheniramine/dextromethorphan/phenylephrine)…Drug Interaction Classification.
|Major||Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Unknown||No interaction information available.|
Does brompheniramine make you sleepy?
you should know that this medication may make you drowsy. Do not drive a car or operate machinery until you know how this medication affects you. talk to your doctor about the safe use of alcohol while you are taking brompheniramine.
Is diphenhydramine a controlled substance?
Diphenhydramine is deemed to have limited abuse potential in the United States owing to its potentially serious side-effect profile and limited euphoric effects, and is not a controlled substance.
Is Ala hist a narcotic?
Decongestants help relieve stuffy nose and ear congestion symptoms. This product also contains a narcotic cough suppressant (antitussive) that affects a certain part of the brain, reducing the urge to cough.
What is in Ala hist PE?
colloidal silicon dioxide, croscarmellose sodium, D&C Red #27 aluminum lake, dibasic calcium phosphate dihydrate, FD &C Blue #1 aluminum lake, magnesium stearate, and silicified microcrystalline cellulose.
Is Ala hist PE a decongestant?
What is Ala Hist PE? Dexbrompheniramine is an antihistamine. Phenylephrine is a decongestant. Ala Hist PE is a combination medicine used to treat runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.
How often can you take Ala hist PE?
|Adults and children 12 years of age and over:||1 tablet every 4 to 6 hours, not to exceed 6 tablets in 24 hours|
|Children 6 to under 12 years of age:||1/2 tablet every 4 to 6 hours, not to exceed 3 tablets in 24 hours|
|Children under 6 years of age:||Consult a doctor|
Which is the main ingredient in Ala Hist?
The main ingredient in Ala-hist IR and PE, dexbrompheniramine maleate has helped some patients achieve relief who weren’t able to do so on other therapies. Compared to 24 tablets in other over the counter allergy medication.
What do you need to know about ALA-Hist DM?
Ala-Hist DM. This combination medication is used to treat symptoms caused by the common cold, flu, allergies, hay fever, or other breathing illnesses (e.g., sinusitis, bronchitis). Dextromethorphan is a cough suppressant that affects a certain part of the brain (cough center), reducing the urge to cough.
How does Ala-Hist work for upper respiratory allergies?
Ala-hist IR and Ala-hist PE temporarily relieve the symptoms of hay fever (allergic rhinitis) or other upper respiratory allergies, such as runny nose, sneezing, itching of the nose or throat, and itching, watery eyes. Ala-hist PE may also temporarily relieve nasal congestion and reduce swelling of nasal passages.
What is the generic name for Ala Hist IR?
Ala Hist IR. Generic Name: dexbrompheniramine (DEX brom fen IR a meen) Brand Name: Ala Hist IR, PediaVent. Medically reviewed by Drugs.com on Apr 3, 2019 – Written by Cerner Multum. Ala Hist IR is an antihistamine that reduces the effects of natural chemical histamine in the body.